Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 43, Number 2 (2014), 345-364.
Approximate controllability of fractional functional equations with infinite delay
Fractional differential equations have been used for constructing many mathematical models in science and engineering. In this paper, we study the approximate controllability results for a class of impulsive fractional differential equations with infinite delay. A new set of sufficient conditions are formulated and proved for achieving the required result. In particular, the results are established under the natural assumptions that the corresponding linear system is approximately controllable. The results are obtained by using the fractional calculus, solution operators and fixed point technique. An example is also provided to illustrate the theory. Further, as a corollary, exact controllability result is discussed without assuming compactness of characteristic solution operators.
Topol. Methods Nonlinear Anal., Volume 43, Number 2 (2014), 345-364.
First available in Project Euclid: 11 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ganesh, Ramakrishnan; Sakthivel, Rathinasamy; Mahmudov, Nazim I. Approximate controllability of fractional functional equations with infinite delay. Topol. Methods Nonlinear Anal. 43 (2014), no. 2, 345--364. https://projecteuclid.org/euclid.tmna/1460381511